See Alike in...

Alike App

Browser

Amandaj

270d

hello everyone. I've been on lexpro since January i was only on 5mg that was amazing and then went up to 10mg and now I'm on 20mg . I'm also on adhd meds. i was on 5mg dexi once then twice a day. then 20mg, 30mg +dexi and now 40mg vyvanse. I've been reading a lot about people saying not to take these medications together. I also feel in the last few weeks that I'm tired all the time, and emotional numb or i feel too much and my window of productivity in the morning is slowly getting smaller. i feel crazy can anyone please help 😭

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion